A specialty pharmacy recently reported look- and sound-alike concerns with Ilaris® (canakinumab), an interleukin-1 beta inhibitor used for Still’s disease, periodic fever syndromes, and systemic juvenile idiopathic arthritis; and Ilumya® (tildrakizumab), an interleukin-23 inhibitor used for plaque psoriasis. Product similarities increase the risk of mix-ups. Both brand names start with the letters “I-L,” and both products are used for inflammatory conditions, are injectable drugs administered subcutaneously, and are stored in the refrigerator. However, the packaging and concentrations are different. Ilaris is available as a 150 mg/mL vial for injection while Ilumya is available as a 100 mg/mL prefilled syringe for injection. Alert pharmacy staff and prescribers about the potential to confuse these products. Prescribers should include the purpose of the drug on prescriptions to help prevent errors. Use barcode scanning to prevent dispensing of the incorrect product. Consider affixing auxiliary labels to these products in the refrigerator to raise awareness for the risk of mix-ups.